# SDR AALA201801109004

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 22,746 hours, 11,844 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Deformed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR DURING LATER PART OF DECENT DETECTED IN COCKPIT ONLY.   ODOR DISAPATED WHEN LEFT PACK WAS SWITCHED OFF.  ACCOMPLISHED TROUBLESHOT THE CABIN AIT QUALITY 26L00021001.  INSPECTED APU BAY FOUND NO OIL LEAKS FOUND DEFORMED APU INLET SEAL WITH EVIDENCE OF DEICE FLUID LEAK PAST SEAL INTO INLET REPLACED SEAL RAN APU BLEED NO ODOR DETECTED REF AMM 49-16-00.
